Alert archive / Wyoming / Red Flag Warnings in 2019
Red Flag Warning 13, NWS Riverton, WY
NWS Riverton, WY issued this red flag warning at Sep 25, 2019, 2:29 PM MDT for 6 counties in Wyoming. It took effect at Sep 26, 2019, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2019, 2:29 PM MDT (20:29 UTC)
- In effect from
- Sep 26, 2019, 12:00 PM MDT
- Expired
- Sep 26, 2019, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
Counties Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Sweetwater County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 55 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
688 WWUS85 KRIW 252029 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 229 PM MDT Wed Sep 25 2019 WYZ280-261000- /O.UPG.KRIW.FW.A.0010.190926T1800Z-190927T0200Z/ /O.NEW.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Natrona County/Casper BLM- 229 PM MDT Wed Sep 25 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... The National Weather Service in Riverton has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Thursday. the Fire Weather Watch is no longer in effect. * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 280. * WIND: West 20 to 30 mph with gusts up to 45 mph. * HUMIDITY: As low as 13 percent. * TEMPERATURES: In the upper 70s to near 80. * COUNTIES AFFECTED: In Central WY...Natrona. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ279-261000- /O.UPG.KRIW.FW.A.0010.190926T1800Z-190927T0200Z/ /O.NEW.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 229 PM MDT Wed Sep 25 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... The National Weather Service in Riverton has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Thursday. the Fire Weather Watch is no longer in effect. * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * WIND: West 15 to 25 mph with gusts up to 45 mph. * HUMIDITY: As low as 16 percent. * TEMPERATURES: In the mid 70s. * COUNTIES AFFECTED: In Southwest WY...Sweetwater. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ300-261000- /O.UPG.KRIW.FW.A.0010.190926T1800Z-190927T0200Z/ /O.NEW.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Casper Mountain- 229 PM MDT Wed Sep 25 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... The National Weather Service in Riverton has issued a Red Flag Warning, which is in effect from noon to 8 PM MDT Thursday. the Fire Weather Watch is no longer in effect. * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 300. * WIND: West 25 to 35 mph with gusts up to 50 mph. * HUMIDITY: As low as 15 percent. * TEMPERATURES: In the mid 70s. * COUNTIES AFFECTED: In Central WY...Natrona. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ281-285-261000- /O.CON.KRIW.FW.A.0010.190926T1800Z-190927T0200Z/ Johnson County/Casper BLM-South Bighorn Mountains- 229 PM MDT Wed Sep 25 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY Fire Zone....285. In North Central WY Fire Zone....281. * WIND: West 15 to 25 mph with gusts up to 45 mph in the Big Horn Mountains. * HUMIDITY: As low as 15 percent. However, most of zone 285 will have an RH above 20 percent. * TEMPERATURES: In the upper 70s except 55 to 65 in the Big horn Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ http://weather.gov/riverton
4 follow-up statements
150 WWUS85 KRIW 260104 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 704 PM MDT Wed Sep 25 2019 WYZ280-261300- /O.CON.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Natrona County/Casper BLM- 704 PM MDT Wed Sep 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... * IMPACTS: Low humidities...unseasonably warm temperatures...and gusty westerly wind will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 280. * WIND: West 20 to 30 mph with gusts up to 45 mph. * HUMIDITY: As low as 12 to 16 percent. * TEMPERATURES: 75 to 80. * COUNTIES AFFECTED: In Central WY...Natrona. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ279-261300- /O.CON.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 704 PM MDT Wed Sep 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... * IMPACTS: Low humidities...unseasonably warm temperatures...and gusty westerly wind will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * WIND: West 20 to 30 mph with gusts around 40 mph. * HUMIDITY: As low as 15 percent. * TEMPERATURES: In the mid 70s. * COUNTIES AFFECTED: In Southwest WY...Sweetwater. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ300-261300- /O.CON.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Casper Mountain- 704 PM MDT Wed Sep 25 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT THURSDAY... * IMPACTS: Low humidities...unseasonably warm temperatures...and gusty westerly wind will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 300. * WIND: West 25 to 35 mph with gusts 45 to 50 mph. * HUMIDITY: As low as 15 percent. * TEMPERATURES: 70 to 75. * COUNTIES AFFECTED: In Central WY...Natrona. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ281-285-261300- /O.CON.KRIW.FW.A.0010.190926T1800Z-190927T0200Z/ Johnson County/Casper BLM-South Bighorn Mountains- 704 PM MDT Wed Sep 25 2019 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... * IMPACTS: Low humidities...unseasonably warm temperatures...and gusty westerly wind could create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY Fire Zone....285. In North Central WY Fire Zone....281. * WIND: West 15 to 25 mph with gusts up to 45 mph in the Bighorn Mountains. The wind will become northwest 20 to 30 mph with gusts around 40 mph in zone 281 from 4 PM to 8 PM. * HUMIDITY: As low as 15 percent. * TEMPERATURES: In the upper 70s except 60s in the Bighorn Mountains. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ http://weather.gov/riverton
352 WWUS85 KRIW 260929 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 329 AM MDT Thu Sep 26 2019 WYZ281-285-270200- /O.UPG.KRIW.FW.A.0010.190926T1800Z-190927T0200Z/ /O.EXA.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Johnson County/Casper BLM-South Bighorn Mountains- 329 AM MDT Thu Sep 26 2019 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... The National Weather Service in Riverton has issued a Red Flag Warning, which is in effect from noon today to 8 PM MDT this evening. the Fire Weather Watch is no longer in effect. * IMPACTS: Low humidities...unseasonably warm temperatures...and strong gusty winds could result in fires spreading quickly and having erratic fire behavior. * AFFECTED AREA: Fire weather zone 285 and the southern half of zone 281. This includes the lower elevations of Johnson County as well as the southern Bighorn Mountains. * WIND: West 20 to 30 mph with gusts up to 45 mph. A cold front will push south across Johnson County between 6 and 8 PM, with an abrupt wind change to the north or northwest with winds 20 to 30 mph. * HUMIDITY: Around 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ280-270200- /O.CON.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Natrona County/Casper BLM- 329 AM MDT Thu Sep 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * IMPACTS: Low humidities...unseasonably warm temperatures...and strong gusty winds could result in fires spreading quickly and having erratic fire behavior. * AFFECTED AREA: Fire weather zone 280 which includes much of the lower elevations of Natrona County. * WIND: West to southwest 20 to 25 mph with gusts up to 40 mph. * HUMIDITY: 12 to 16 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ279-270200- /O.CON.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 329 AM MDT Thu Sep 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * IMPACTS: Low humidities...unseasonably warm temperatures...and strong gusty winds could result in fires spreading quickly and having erratic fire behavior. * AFFECTED AREA: Fire weather zone 279 which includes much of Sweetwater County. * WIND: West 20 to 30 mph with gusts up to 45 mph. * HUMIDITY: As low as 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ300-270200- /O.CON.KRIW.FW.W.0013.190926T1800Z-190927T0200Z/ Casper Mountain- 329 AM MDT Thu Sep 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * IMPACTS: Low humidities...unseasonably warm temperatures...and strong gusty winds could result in fires spreading quickly and having erratic fire behavior. * AFFECTED AREA: Fire weather zone 300 which includes Casper Mountain. * WIND: West 25 to 35 mph with gusts up to 55 mph. * HUMIDITY: As low as 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ 21
538 WWUS85 KRIW 261926 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 126 PM MDT Thu Sep 26 2019 WYZ280-270200- /O.CON.KRIW.FW.W.0013.000000T0000Z-190927T0200Z/ Natrona County/Casper BLM- 126 PM MDT Thu Sep 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: Fire weather zone 280 which includes much of the lower elevations of Natrona County. * WIND: West to southwest 20 to 25 mph with gusts up to 40 mph. * HUMIDITY: 12 to 16 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ279-270200- /O.CON.KRIW.FW.W.0013.000000T0000Z-190927T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- 126 PM MDT Thu Sep 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Southwest WY...Fire Weather Zone 279. * WIND: West 20 to 30 mph with gusts up to 45 mph. * HUMIDITY: As low as 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ300-270200- /O.CON.KRIW.FW.W.0013.000000T0000Z-190927T0200Z/ Casper Mountain- 126 PM MDT Thu Sep 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low Humidities...Unseasonably Warm Temperatures...and Strong Gusty Winds will create erratic fire behavior and new fire starts. * AFFECTED AREA: In Central WY...Fire Weather Zone 300. * WIND: West 25 to 35 mph with gusts up to 55 mph. * HUMIDITY: As low as 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ WYZ281-285-270200- /O.CON.KRIW.FW.W.0013.000000T0000Z-190927T0200Z/ Johnson County/Casper BLM-South Bighorn Mountains- 126 PM MDT Thu Sep 26 2019 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * IMPACTS: Low humidities...unseasonably warm temperatures...and strong gusty winds could result in fires spreading quickly and having erratic fire behavior. * AFFECTED AREA: Fire weather zone 285 and the southern half of zone 281. This includes the lower elevations of Johnson County as well as the southern Bighorn Mountains. * WIND: West 20 to 30 mph with gusts up to 45 mph. A cold front will push south across Johnson County between 6 and 8 PM, with an abrupt wind change to the north or northwest with winds 20 to 30 mph. * HUMIDITY: Around 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please make sure your campfire is completely out before leaving the campground. Avoid driving or parking in high, dead grass as a spark can ignite dry vegetation. && $$ http://weather.gov/riverton
272 WWUS85 KRIW 270205 RFWRIW URGENT - FIRE WEATHER MESSAGE National Weather Service Riverton WY 805 PM MDT Thu Sep 26 2019 WYZ279>281-285-300-270315- /O.EXP.KRIW.FW.W.0013.000000T0000Z-190927T0200Z/ Sweetwater County/Rock Springs BLM/Flaming Gorge NRA- Natrona County/Casper BLM-Johnson County/Casper BLM- South Bighorn Mountains-Casper Mountain- 805 PM MDT Thu Sep 26 2019 ...RED FLAG WARNING HAS EXPIRED... Wind speeds have decreased since sunset and relative humidity is on the rise. Therefore, red flag conditions are no longer expected and the warning has been allowed to expire. $$ http://weather.gov/riverton
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this red flag warning went out at Sep 25, 11:31 AM MDT, 2 hours 58 minutes earlier.
Area forecast discussion, Sep 25, 11:31 AM MDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1131 AM MDT Wed Sep 25 2019 .SHORT TERM...(Today through Thursday) Issued at 415 AM MDT Wed Sep 25 2019 A mainly dry northwest flow aloft will occur today and tonight before backing to the west on Thursday. At the surface, an ill- defined boundary early this morning east of the Divide will be reinforced by a weak cold front later today as it pushes to the Divide before stalling this evening. This front washes out late tonight as a lee trough develops at the surface in response to a strong shortwave trough pulling rapidly east southeast out of British Columbia into southern Alberta by 12Z Thursday. By 00Z Friday this feature is expected to be across the Northern Plains/S. Manitoba Province. The associated cold front is expected push south across N. Wyoming Thursday afternoon. Some precipiation could occur mainly late Thursday afternoon associated with the cold front and some right-entrance region of an upper jet. Ahead of this cold front, dry and windy conditions will result in elevated to critical fire weather conditions across central and southern parts of the forecast area. .LONG TERM...(Thursday night through Tuesday) Issued at 415 AM MDT Wed Sep 25 2019 Gusty winds will decrease for most of the area Thursday evening. Some lighter gusts will linger through the night in southern WY and in the mountains. Conversely, precipitation chances increase across the northern third of WY overnight. As the front drops southward through the area precipitation also spreads southward and is expected to persist through the day Friday. Higher elevations will see some snow and lower elevations rain, but an isolated thunderstorm can't be ruled out. Temperatures will be cooler on Friday, kicking off a cooling trend that should continue through the end of the extended forecast period. Southern WY still looks to only have isolated chances of seeing shower activity, but has a good chance of breezy winds developing in the afternoon. Going into the weekend, a large trough of low pressure quickly moves into the western U.S., but it's progression quickly slows and a moist flow pattern sets up over WY. Several rounds of shower activity will impact WY through Tuesday as short waves negate around the slow moving low. During the weekend valley rain and mountain snow is expected with a few flurries possibly making it to lower elevations. Then, Sunday into Monday, the first snow at lower elevations across the west will be possible as another cold front moves into WY. By Monday and into Tuesday, the GFS model remains consistent in its depiction of cold advection continuing enough that snow is possible east of the Continental Divide. It is still too far out to accurately nail down timing of rain/snow switch overs. Regardless of how much rain vs snow may fall, it looks to be a cool and soggy week ahead for the Cowboy state. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) VFR conditions will continue across the area at all TAF sites through the forecast period. Expect north-northwest winds at 10-15 knots behind a cold front moving through the area along a line from KLND-KCPR still between the 21z time frame from this afternoon to 00Z Thursday. Gusty winds in the 15-25 mph out of the west to northwest will be expected at KRKS, KBPI and KPNA before decreasing by around 01Z this evening. Have added in a westerly wind component at and above 10 knots sustained at most of the TAF sites after 17Z Thursday to end out the forecast. && .FIRE WEATHER... Issued AT 415 AM MDT Wed Sep 25 2019 Elevated to critical fire weather conditions are expected Thursday afternoon across central and southern sections ahead of a cold front that will push across the region late Thursday afternoon into Thursday night. All fire weather zones where a fire weather watch is in effect, winds will easily meet criteria (gusts of 25 mph or more), but RH will be marginal needing 15 percent or less to meet red flag criteria. Models are showing the driest air across the Wind River Basin into Johnson and Natrona counties. Most confidence for red flag conditions in zone 280 where temps will be the warmest resulting in low RH, while 279 is least confident for RH reaching the 15 percent threshold. For fire weather zone 281, it is for the southern part of the zone where RH will be close. In addition a cold front is expected to push across the area toward sunset with an abrupt wind shift to the north. Today will be mild with good to very good smoke dispersal with winds mainly northerly east of the Divide, and westerly west of the Divide. Cooler and more moist Friday with a chance of precipitation especially over the north. Snow levels Thursday night into Friday look to be around 8000 feet north to around 10000 feet south. && .RIW WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Thursday afternoon through Thursday evening for WYZ279>281-285-300. && SHORT TERM...Murrell LONG TERM...Bourque AVIATION...Troutman FIRE WEATHER...Murrell
Hazardous weather outlook, Sep 25, 4:45 AM MDT, 9 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 445 AM MDT Wed Sep 25 2019 WYZ001>020-022>030-261315- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 445 AM MDT Wed Sep 25 2019 ...Fire Weather Watch across portions of east-central to southern areas Thursday Afternoon and Evening... This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday...Elevated to critical fire weather conditions for portions of east-central and southern areas. Saturday and Sunday...Significant mountain snow possible over the west. Significant rainfall could also occur in a few areas across western and central Wyoming. The heaviest precipiation is expected Saturday afternoon and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 2:39 AM MDT | Fire Weather Watch | RIW | Fremont, Hot Springs, Johnson, Natrona, Sweetwater, Washakie | 25 hr |
Nearby
Red Flag Warnings in Wyoming, 2019Every red flag warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.